Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red spots on penis head. No itching. Allergy to shower gel?

Hello I have a problem with the head of my penis , well acutally I don t know what is the problem. I have not had sex, I am a virgin however three days ago I have spotted couple red spots (red rash ) on my penis s head. No its a third day, it seem to go down, not as much any more however when I shower (just using water on it) i see the skin coming off it. All I can remember is trhee days ago using a shower gel on the head of my penis and I felt as if somebody had poored ice cold water on it and on the next day I had that problem from above. It does not ich, occassionally there s an ich but i don t pay attention to it. Could this be a allergy to the shower gel and should I not worry about the white skin peeling off?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear,

definitely this is an allergy to the shower gel.

Dont apply it again.

Use oint mometasone daily once in night for 7 days.

You will get relief,
dont worry about peeling , it will be fine in a week .
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor